# SDR DLM90071508

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042511
- Part serial: 1144
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP MID VANE CHAFED APPROX 18 INCHES FROM NR 3 FLAP FAIRING.  REPAIRED DAMAGED AREA OF THE LEFT WING O/B FLAP MID VANE IAW MD-90 SRM 51-10-02D PG 18B.  INDENTIFIED PER DELTA PS 900-5-1 NR 4 ON N/R 5400-0002 AT HMV-2 IN OKC.
